# SDR ASOA20160310010

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 697
- Aircraft time: 36,846 hours, 21,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN ACFT SKIN FORWARD OF SERVICE DOOR AT FRAME 18, STR 11R AND AFT OF SERVICE DOOR BETWEEN FRAMES 23, 24 AND STR 12R, 13R. CUTOUT THE CREASES, FABRICATED AND INSTALLED FILLER AND EXTERNAL DOUBLER IAW EC5320-02092.
